Table of Contents
International Journal of Analysis
Volume 2015, Article ID 301983, 3 pages
http://dx.doi.org/10.1155/2015/301983
Research Article

Cyclicity of Special Operators on a BK with AK Space

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 12 July 2015; Accepted 1 December 2015

Academic Editor: Harumi Hattori

Copyright © 2015 Leila Bagheri and Bahmann Yousefi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a complex domain and let be a reflexive BK space with AK such that and the functional of evaluation at is bounded for all . We will investigate the cyclicity for the adjoint of a weighted composition operator acting on .